Publications by authors named "Astrid Udvardi"

2 Publications

  • Page 1 of 1

[Successful therapy of sacroiliitis in SAPHO syndrome by etanercept].

Wien Med Wochenschr 2011 Apr 25;161(7-8):204-8. Epub 2011 Jan 25.

Dermatologische Abteilung, Sozialmedizinische Zentrum Ost, Donauspital, Wien, Austria.

Painful, aseptic osteitis remains the major problem in the treatment of patients with SAPHO syndrome. We present a child suffering of both sacroiliitis and acne conglobata in the context of SAPHO syndrome. While acne lesions responded well to systemic isotretinoin, sacroiliitis associated pain could be controlled neither by NSAR nor by intralesional or systemic steroid injection. Worse pain limited substantially patient's mobility. This changed immediately after starting etanercept. Within a few days, pain resolved and the patient regained his mobility. This favourable response lasted for 8 months when we tried to stop etanercept under protection with the DMARD sulfazalazin. Unfortunately, within a few days, pain and immobility re-occurred requiring reinstitution of etanercept. This case demonstrates that, similar to other reports, TNF blockade is able to induce prompt and long-lasting response of SAPHO syndrome associated osteoarthritis to TNF blockade.
View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.1007/s10354-010-0852-8DOI Listing
April 2011

Perforating folliculitis, angioedema, hand-foot syndrome--multiple cutaneous side effects in a patient treated with sorafenib.

J Dtsch Dermatol Ges 2009 May 29;7(5):449-52. Epub 2009 Jan 29.

Donauspital SMZ Ost, Department of Dermatology and Venereology, Vienna, Austria.

A patient with clear cell renal cell carcinoma was treated with sorafenib, a multikinase inhibitor, which induced a variety of cutaneous side effects. In addition to xerosis, he developed angioedema (AE), hand-foot syndrome (HFS) and perforating folliculitis (PF). The latter three occurred in a dose-dependent manner. AE was observed at the recommended daily dose of 800 mg. Dose reduction to 400 mg prevented its recurrence. At this dose level, the patient exhibited HFS, which cleared upon further reduction of the dose. While receiving 200 mg, the patient developed PF. To the best of our knowledge, this is the first description of a case of PF during treatment with sorafenib.
View Article and Find Full Text PDF

Download full-text PDF

Source
http://dx.doi.org/10.1111/j.1610-0387.2009.07017.xDOI Listing
May 2009